# SDR USAA2013062000015

- Difficulty date: June 1, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 42,225 hours, 17,314 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288023700201
- Condition: Excess Play
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON LT MLG DOOR FWD HINGE BETWEEN FR42 TO FR43 & BETWEEN S41L TO S42L.  REPLACED LT MLG DOOR FORWARD HINGE BETWEEN FR42 TO FR43 & BETWEEN S41L TO S42L IAW CMM 52-81-18 & SRM 51-72-11.
